Alert archive / Nevada / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 34, NWS Reno, NV

July 29, 2009Alpine County, Mono County, California; Douglas County, Lyon County, Nevada

NWS Reno, NV issued this severe thunderstorm warning at Jul 29, 2009, 2:57 PM PDT for Alpine County, Mono County, California; Douglas County, Lyon County, Nevada. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2009, 2:57 PM PDT (21:57 UTC)
Expired
Jul 29, 2009, 3:30 PM PDT
In force
33 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

Counties Alpine County, CA, Mono County, CA, Douglas County, NV, Lyon County, NV

The radar

The Reno radar (KRGX), 100 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2009-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2009-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
2396 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KREV 292157
SVRREV
CAC003-051-NVC005-019-510-292230-
/O.NEW.KREV.SV.W.0034.090729T2157Z-090729T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
257 PM PDT WED JUL 29 2009

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHEASTERN ALPINE COUNTY IN CENTRAL CALIFORNIA...
  EXTREME NORTHWESTERN MONO COUNTY IN CENTRAL CALIFORNIA...
  EXTREME SOUTHEASTERN CARSON CITY IN WESTERN NEVADA...
  EASTERN DOUGLAS COUNTY IN WESTERN NEVADA...
  CENTRAL LYON COUNTY IN WESTERN NEVADA...

* UNTIL 330 PM PDT

* AT 254 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER THE 
PINE NUT MOUNTAINS...AND MOVING SOUTH AT 5 MPH.

* LOCATIONS AFFECTED INCLUDE...SMITH...WELLINGTON...NV 208 AT
  DOUGLAS-LYON CO LINE...ARTESIA LAKE AND MOUNT SIEGEL.

THIS STORM IS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. WATCH FOR
PONDING WATER ON AREA ROADWAYS. DRIVERS SHOULD SLOW DOWN IF
ENCOUNTERING HEAVY RAINS...AND REMEMBER TO TURN ON THEIR HEADLIGHTS.

LAT...LON 3868 11923 3869 11961 3908 11970 3913 11921
TIME...MOT...LOC 2155Z 347DEG 3KT 3885 11950

$$

OHARA
2 follow-up statements
000 
WWUS55 KREV 292217
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
317 PM PDT WED JUL 29 2009

CAC003-051-NVC019-510-292226-
/O.CAN.KREV.SV.W.0034.000000T0000Z-090729T2230Z/
MONO CA-ALPINE CA-LYON NV-CARSON CITY NV-
317 PM PDT WED JUL 29 2009

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN CARSON
CITY...CENTRAL LYON...EXTREME NORTHEASTERN ALPINE AND EXTREME
NORTHWESTERN MONO COUNTIES IS CANCELLED...

LAT...LON 3904 11966 3906 11942 3870 11943 3877 11963
      3891 11966
TIME...MOT...LOC 2216Z 039DEG 5KT 3892 11955

$$

NVC005-292230-
/O.CON.KREV.SV.W.0034.000000T0000Z-090729T2230Z/
DOUGLAS NV-
317 PM PDT WED JUL 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT
FOR EASTERN DOUGLAS COUNTY...

AT 315 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED IN THE PINE NUTS NEAR MOUNT SIEGEL...OR 10 MILES EAST OF 
GARDNERVILLE...MOVING SOUTHWEST AT 5 MPH.

* LOCATIONS AFFECTED INCLUDE...MOUNT SIEGEL AND MOUNT COMO.

THIS STORM WILL PRODUCE HEAVY RAINFALL. WATCH FOR PONDING WATER ON 
AREA ROADWAYS AND SOME MINOR ROCK SLIDES. DRIVERS SHOULD SLOW DOWN IF
ENCOUNTERING HEAVY RAINS...AND REMEMBER TO TURN ON THEIR HEADLIGHTS.

LAT...LON 3904 11966 3906 11942 3870 11943 3877 11963
      3891 11966
TIME...MOT...LOC 2216Z 039DEG 5KT 3892 11955

$$

BRONG
000 
WWUS55 KREV 292237
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
337 PM PDT WED JUL 29 2009

NVC005-292247-
/O.EXP.KREV.SV.W.0034.000000T0000Z-090729T2230Z/
DOUGLAS NV-
337 PM PDT WED JUL 29 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS COUNTY HAS
EXPIRED...

THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE
WEAKENED...THEREFORE THE WARNING HAS EXPIRED. HOWEVER...LIGHT TO 
MODERATE RAIN WILL CONTINUE OVER EASTERN DOUGLAS COUNTY UNTIL 430 
PM.  

LAT...LON 3904 11966 3906 11942 3870 11943 3877 11963
      3891 11966
TIME...MOT...LOC 2217Z 039DEG 5KT 3892 11955

$$

BRONG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:00 PM PDT, 57 minutes earlier.

Area forecast discussion, Jul 29, 2:00 PM PDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
200 PM PDT WED JUL 29 2009

.SHORT TERM...

STORMS HAVE DEVELOPED AGAIN TODAY WITH MOST EARLY STORMS CONFINED TO
THE SIERRA CREST DUE TO EASTERLY FLOW AT RIDGE TOP. EASTERLY WINDS
OVER THE SIERRA CREST WILL SHIFT TO THE WEST WHICH WILL HELP TO PUSH
TSTMS EAST OF THE CREST AND INTO NV. OUTFLOW BOUNDARIES WILL ALSO BE
THE FOCUS FOR NEW CONVECTIVE DEVELOPMENT AS THESE STORMS SPREAD
EAST. STORMS ARE ALSO DEVELOPING IN NRN LASSEN COUNTY ALONG
CONVERGENT AXIS EAST OF LASSEN PEAK AND NEAR WEAK VORT MAX. VORT MAX
OVER NRN CA AND ONE MOVING ACROSS CENTRAL NV WILL CONTINUE TO
PROVIDE ADDITIONAL DYNAMICS FOR INCREASED TSTM COVERAGE OVER NRN
LASSEN COUNTY AND INTO CENTRAL NV. THE MAIN STORM THREAT WILL BE
HEAVY RAIN AS CORFIDI VECTORS ARE ALMOST ZERO INDICATING VERY SLOW
STORM MOTION. HAIL IS ALSO A THREAT...BUT TO A LESSER EXTENT.
GREATER INSTABILITY MAY ALLOW SOME STRONGER STORMS TO PRODUCE SEVERE
HAIL...HOWEVER MOST STORMS WILL LIKELY PRODUCE PEA TO DIME SIZE
HAIL. STORMS OR SHOWERS MAY CONTINUE OVERNIGHT IN STRETCHED AREA OF
VORTICITY MAXIMA WHERE ELEVATED INSTABILITY LINGERS FROM NRN
LASSEN/NRN WASHOE INTO PERSHING AND NRN CHURCHILL COUNTIES.

DYNAMICS WEAKEN TONIGHT AND SHIFT EAST WITH HIGH PRESSURE RIDGE OVER
THE AREA ON THURSDAY...WHILE AREA OF LOW PRESSURE OFF THE WEST COAST
DRIFTS SLOWLY EAST. MOISTURE AND INSTABILITY WILL LINGER ACROSS THE
AREA TOMORROW WITH CONVECTION EXPECTED TO BE WEAKER AND PULSE TYPE
STORMS. NORTHWEST FLOW ALOFT IS SLIGHTLY STRONGER THURSDAY WHICH
WILL HELP CELLS MOVE A LITTLE MORE. THE STORMS WILL STILL MAINLY BE
WET...HOWEVER THE POTENTIAL FOR OUTFLOW WINDS WILL BE HIGHER.

MODELS ARE COMING MORE IN LINE WITH MAIN LOW OFF THE COAST LATER
THIS WEEK AND KEEP THE LOW FURTHER WEST ALONG 130W THROUGH SATURDAY.
THE GFS AND NAM BOTH SHOW A VORT MAX EMBEDDED IN SOUTHERLY FLOW
ROTATING AROUND THE LOW OVER NRN CA ON FRIDAY. THIS VORT WILL LIKELY
INTERACT WITH INCREASING CONVERGENCE FROM WESTERLIES FROM NRN MONO
COUNTY NORTH THROUGH ALPINE COUNTY AND INTO WRN NV DURING THE
AFTERNOON. ACTIVITY WILL LIKELY SPREAD NORTH THROUGH THE EVENING
AND LINGER INTO THE OVERNIGHT HOURS OVER THE NWRN CWA. THEREFORE
POPS WERE INCREASED IN THESE AREAS. ASSUMING THE LOW REMAINS FURTHER
OFF THE COAST CONVECTION SATURDAY WILL LIKELY DEVELOP IN THE NATURAL
CONVERGENT AREAS OVER MONO/MINERAL AND UP INTO LASSEN
COUNTIES...HOWEVER TSTMS MAY NEED TO BE ADDED TO THE SIERRA FRONT
SIMILAR TO FRIDAY IF LOW REMAINS FURTHER OFFSHORE. GMCGUIRE

.LONG TERM...SUNDAY THROUGH WEDNESDAY...

THE MEDIUM RANGE MODELS CONTINUE TO SHOW AN UPPER LOW SPINNING OFF
THE WEST COAST SUNDAY AND MONDAY.  THE GFS AND ECMWF ARE ALMOST
IDENTICAL IN THEIR PLACEMENT OF THE CENTER OF THE UPPER LOW NEAR 37N
129W AT 00Z MONDAY.  ON MONDAY THE MODELS START TO TAKE THE SYSTEM
TO THE NORTHEAST IN RESPONSE TO A JET MAX ROUNDING THE BASE OF THE
TROUGH.  SLY FLOW EAST OF THE UPPER TROUGH WILL BRING WARM AIR INTO
THE WRN GREAT BASIN SUNDAY AND MONDAY.  WILL CONTINUE WITH HIGHS IN
THE UPPER 90S IN WRN NEVADA VALLEYS BOTH DAYS...WITH AFTN HIGHS IN
THE 80S IN THE SIERRA.

THE WARM SFC TEMPERATURES WILL CONTRIBUTE TO LLVL INSTABILITY SO
WILL CONTINUE WITH THE FORECAST OF A SLIGHT CHANCE OF TSRA OVER MONO
AND MINERAL COUNTIES SUNDAY AND MONDAY.  NORTHEAST OF THE LOW THE
DEFORMATION AXIS SHOULD BE LOCATED OVER THE NRN SIERRA SO WILL ALSO
CONTINUE WITH THE SLIGHT CHANCE OF TSRA OVER THE FAR NRN ZONES.

THE RIDGE OVER THE SWRN CONUS IS PROGGED TO REMAIN STRONG THROUGH
MIDWEEK.  THIS SHOULD HELP TO STEER THE ERN PACIFIC LOW TO THE
NORTHEAST TUESDAY AND WEDNESDAY AND THE MODELS DEPICT THIS
SCENARIO.  TUESDAY SHOULD BE DRY ACROSS THE KREV CWFA.  HOWEVER...
BY WEDNESDAY THE MODELS SHOW MOISTURE STARTING TO BE ADVECTED NORTH
INTO THE WRN GREAT BASIN.  WILL CONTINUE WITH A SLIGHT CHANCE OF
TSTMS IN MONO AND MINERAL COUNTIES WEDNESDAY AFTN AND EVENING.
OHARA
&&

.AVIATION...

VFR CONDITIONS WILL CONTINUE THROUGH THURSDAY.  ISOLD TO SCT TSTMS
WILL CONTINUE ACROSS THE AREA THIS EVENING MAINLY THROUGH 30/03Z.
MAIN EFFECT FROM THESE TSTMS WILL BE LOCALLY HEAVY RAIN.  HOWEVER
WIND GUSTS TO 35 KTS AND SMALL HAIL WILL BE POSSIBLE INVOF THE
STRONGER TSTMS.  OHARA
&&

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

HTTP://WEATHER.GOV/RENO
Hazardous weather outlook, Jul 29, 4:55 AM PDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
455 AM PDT WED JUL 29 2009

CAZ070>073-NVZ001>005-300000-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
455 AM PDT WED JUL 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP LATE THIS MORNING ALONG THE SIERRA.
THE THUNDERSTORMS WILL BECOME MORE SCATTERED IN NATURE AND MOVE EAST
AND NORTHEAST INTO NORTHEAST CALIFORNIA AND WESTERN NEVADA DURING
THE AFTERNOON. BRIEF PERIODS OF MODERATE TO HEAVY RAIN ARE POSSIBLE
WITH THE STRONGEST THUNDERSTORMS...ESPECIALLY OVER HIGHER TERRAIN.
RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THESE DOWN
POURS. ADDITIONALLY...SMALL HAIL IS POSSIBLE WITH THE STRONGEST
THUNDERSTORMS. THE THUNDERSTORMS WILL DISSIPATE BY LATE IN THE
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL DEVELOP AGAIN EACH DAY FROM THURSDAY THROUGH
SATURDAY. HOWEVER...THE THUNDERSTORM COVERAGE WILL DECREASE EACH
DAY. BRIEF MODERATE RAINFALL IS POSSIBLE AGAIN ON THURSDAY...ALONG
WITH GUSTY WINDS. BY FRIDAY AND SATURDAY RAINFALL WILL DECREASE
WITH THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING.

HTTP://WEATHER.GOV/RENO

In the hours before

Special weather statement, Jul 29, 1:32 PM PDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
132 PM PDT WED JUL 29 2009

CAZ071-072-NVZ002-003-292230-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN
AREA-LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
132 PM PDT WED JUL 29 2009

...GREATER LAKE TAHOE AREA...AFFECTING ALPINE...CARSON
CITY...DOUGLAS...EL DORADO...NEVADA...PLACER...SIERRA AND WASHOE
COUNTIES...PLUS ALONG INTERSTATE 80 AND STAMPEDE RESERVOIR.

AT 122 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PROSSER CREEK
RESERVOIR TO TWIN BRIDGES...OR ALONG A LINE EXTENDING FROM PROSSER
CREEK RESERVOIR TO 10 MILES SOUTHWEST OF SOUTH LAKE TAHOE...AND
MOVING SOUTHEAST AT 5 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA
OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH... ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS AFFECTED INCLUDE...CRYSTAL BAY...DAGGET PASS...
  GLENBROOK...INCLINE VILLAGE...KINGSBURY AND SPOONER SUMMIT.

THESE STORMS WILL AFFECT TRAVELERS ON INTERSTATE 80 PLUS IN NEVADA
BETWEEN MILE MARKERS 0 AND 2.

HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE.
TENTS AND TREES ARE UNSAFE SHELTERS DURING THUNDERSTORMS. STAY AWAY
FROM CREEKS AND STREAMS AS WATER LEVELS WILL RISE RAPIDLY NEAR
THUNDERSTORMS.

&&

LAT...LON 3963 12004 3933 11991 3857 11983 3870 11997
      3881 12002 3886 12015 3922 12026 3944 12038
      3958 12038
TIME...MOT...LOC 2027Z 335DEG 4KT 3937 12015 3887 12015

JK
Special weather statement, Jul 29, 2:48 PM PDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
248 PM PDT WED JUL 29 2009

CAZ072-NVZ002-003-292315-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
248 PM PDT WED JUL 29 2009

...SMALL HAIL AND LOCALLY HEAVY RAINFALL SOUTH OF LAKE TAHOE...

AT 242 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ANGORA BURN AREA...OR JUST SOUTH OF SOUTH
LAKE TAHOE. THIS STORM WAS NEARLY STATIONARY.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30
TO 40 MPH... ARE EXPECTED WITH THIS STORM. A TRAINED WEATHER SPOTTER
REPORTED DIME SIZE HAIL ACCUMULATING TO AN INCH IN DEPTH ON HIGHWAY
50 AT ECHO SUMMIT.

* LOCATIONS AFFECTED INCLUDE...DAGGET PASS...GLENBROOK...KINGSBURY...
  STATELINE...ZEPHYR COVE AND HEAVENLY VALLEY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. MOTORISTS ARE URGED TO USE CAUTION ON HIGHWAY 50
NEAR ECHO SUMMIT AS ACCUMULATING HAIL WILL MAKE ROADS SLICK. STAY
TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/RENO ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3914 11993 3899 11988 3884 11977 3870 11999
      3871 12000 3880 12003 3882 12007 3911 12023
TIME...MOT...LOC 2144Z 320DEG 2KT 3889 12004

OHARA

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:00 PM PDTSevere Thunderstorm WarningREVAlpine, El Dorado60 min
Jul 28, 7:32 PM PDTSevere Thunderstorm WarningREVSierra28 min
Jul 28, 8:11 PM PDTSpecial Weather StatementREVSierra49 min
Jul 28, 5:24 PM PDTSevere Thunderstorm WarningREVLyon51 min
Jul 28, 6:21 PM PDTSpecial Weather StatementREVStorey39 min
Jul 28, 6:32 PM PDTSpecial Weather StatementREV43 min
Jul 28, 6:41 PM PDTSpecial Weather StatementREVStorey79 min
Jul 28, 7:02 PM PDTSpecial Weather StatementREVStorey43 min
Jul 28, 7:06 PM PDTSpecial Weather StatementREVStorey39 min
Jul 28, 9:01 PM PDTSpecial Weather StatementREV59 min
Jul 29, 1:32 PM PDTSpecial Weather StatementREV118 min
Jul 29, 2:48 PM PDTSpecial Weather StatementREVDouglas87 min
Jul 29, 3:15 PM PDTSpecial Weather StatementREVStorey60 min
Jul 29, 4:24 PM PDTSpecial Weather StatementREV51 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2009Severe Thunderstorm Warnings in California, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.